# SDR IPXA10M58508

- Difficulty date: February 5, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DWGARB2984
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, REPAIR SURVEY SEQ NR 282-W4-02 RT WING FIXED L/E UPPER SKIN, APPROX BETWEEN STA XIS 240-253 PREVIOUS REPAIR DOUBLER IS GOUGED.   REMOVED OLD REPAIR DOUBLER, ENLARGED DAMAGE CUT-OUT, FABRICATED AND INSTALLED DOUBLER AND FILLER REF SRM 57-40-02 FIG 201 REPAIR 8.
